• Alicja Alicja
    November 11, 2008
    Swollen ankles and feet, redness of the skin (ankle to half way of the shin bone) extreme burning
    Alicja Alicja
    November 11, 2008

    Swollen ankles and feet, redness of the skin (ankle to half way of the shin bone) extreme burning while exposed to any heat source (sun, blanket), rapid weight gain 60Lbs in less than a year, constant fatigue, the symptoms started while back after working on my computer through the night, I went to the bathroom and discovered that y legs are at least double the normal size… drastic hair loss fallow – about 1/3 of my hair was lost in a matter of two weeks. Each of my doctors run bunch of standard blood work tests for various things and they all came out NORMAL…

    That is a very good thing; however I don't feel good... I hide away my legs from sun or heat, even if my feet are freezing (my skin burns terribly ankle to half of my shin bone and few people/doctors mistook the redness for a sunburn).

    Does anyone have any idea or suggestions, please help

    READ MORE

FROM OUR EXPERTS

  • Cort
    Health Guide
    November 11, 2008
    Cort
    Health Guide
    November 11, 2008

    Wow! Thats really something. You obviously have a rare and unusual disorder.  I'm just taking a stab in the dark but the National Institutes of Health does contain an "Office of Rare Diseases". They provide link to the National Organization for Rare Disorders.  If you look on the right hand side of the page you'll find a contact number. Perhaps someone there might have an idea of what you have - its worth a try. 

     

    http://www.rarediseases.org/

     

    Good luck! 

     

     


FROM OUR COMMUNITY

  • arleenmo November 12, 2008
    arleenmo
    November 12, 2008

    Alicja,

     

    Have you seen a physician yet?  If not, you should make an appointment immediately for help with this.  Trust me.  I am an RN.

     

    Arleen

    READ MORE
  • arleenmo November 12, 2008
    arleenmo
    November 12, 2008

    Oops, I didn't see the entire complaint until after my answer was posted.

     

    Have you specifically seen a cardiologist?  The swelling, weight gain, fatigue could all suggest a heart problem.

    READ MORE
  • pdxchrissy April 14, 2009
    pdxchrissy
    April 14, 2009

    I came across your question and was shocked.  The same thing is happening to me.  I went to a clinic and was told several things.  For one, the swelling and redness for me was caused by cellulitis.  Painful and feels like sunburn.  I gained weight, hair thinned and I'm exhausted.  I was sent in the direction of a cardiologist, immuneologist, and given antibiotics.  I have no medical insurance so I didn't follow through.  But, and I don't want to sound like a quack, I started using colloidal silver in cool compresses on my legs and it helped tremendously.  You may want to look in that direction.  Did you have a significant loss of any kind prior to the events?  My age is 57, single, female and live alone in the Pacific NW.  More data for you.  My heart goes out to you.  This all started one night when I stayed up forever on my computer.  Very strange.

     

    Chris

    READ MORE
    • trouble
      September 28, 2009
      trouble
      September 28, 2009

      I had the same issues that you mention. Spent at least 5 years seeing doctors. Finally found a doctor that put the puzzle together.  I was 50 years old and my problem was a serious drop in my testosterone level. I am on testosterone replacement via injection and I feel like the world is right once again. However, I am a male. I think the same issue can affect either sex.

      READ MORE
    • Don Kerley
      March 24, 2013
      Don Kerley
      March 24, 2013

      Hi My Name is Don,

       

        I to have been having these symptoms, I am 56 years old and both my feet and ankles burn like holly fire and they also tingle like there going to sleep my feet and ankles swell like footballs and I am a slim skinny what you might say, 6'5" 145 lbs, I have had 3 Heart Ablations and a Pace maker and the last Heart Ablations was a Heart Flutter Ablation, all this was done through the VA. Thank God I was in the military when I was young during peace time. Over all my Health is very declinning, have really had depression and suiciadal thoughts on a daily bases! I am on disability, I take more meds than you can imagine and just really fed up with the whole situation.

         My medications are:Coumadin 5mg which varies according to INR, Diltiiazen 120mg, Omeprazole 20 mg, Metoprolol 100mg, Propafenone 225mg, topiramate 25mg, Magnesium Oxide 420 mg, Methocarbamol 500mg, B-12 Pill, Vitamin D 400 IU, AndroGel 1.62% (1 squirt ea shoulder each day after shower). And most of the Meds are 2 times a day!

        After I eat every day I feel sick, and most of the time am sick and throw up or diahrea, so see how can a person feel good on a regular bases? just feel like crap all the time and I tell my doctors but they seem not to care. My INR changes from week to week, I don't drink nor do drugs, and well I don't eat properly cause I can't afford it and I live alone.

         What should I do? Any suggestions would be Greatly Appreciated. Also I shake uncontrollable, I freeze to death all the time, my memmory is unreal. I think this all started after my first Heart Ablation, it took 16 hrs on the table, then my second one took 12 hrs and my 3rd one took about 6 hrs., and these 3 Ablations were done over like a 2 year period. The Pace Maker was put in First but I would not let them make me run strictly off my pacemaker if that makes any sense? The Pacemaker was put in strictly cause when I would sleep of a night my Heart would stop for 20 seconds out of every minute so this is why they put it in, it doesn't shock me nor does it keep my heart in rhythem. After the Heart Flutter Ablation I had no more Problems with my heart going in and out of Rhythem.

      READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.